MathSciNet Relay Station
MathSciNet bibliographic data
MR1152281 (93j:47095) 47N20 (45D05 47A50 47D06 47G10)
Lizama, Carlos On Volterra equations associated with a linear operator. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1159–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement